I have Metastatic Melanoma and was treated with Keytruda for a year. It killed my Endocrine system, including my Pituitary gland, Thyroid, Adrenals, and everything else. I take NP Thyroid for HT, Cortisone 2X daily for Adrenal insufficiency. I am suffering from Chronic fatigue that’s had me in bed for 12 weeks. I am too tired to get up. I feel like I’m feverish and have spells of convulsive chills, followed by drenching sweats, usually at night. When I check it, my body temp has been at . I stopped taking Synthroid because it was making me feel bad and went to NP Thyroid. I almost immediately felt better….for about 3 months, then the fatigue started. My labs look normal but I know that they shouldn’t necessarily look normal when on NDT when the lab is testing for normal levels when on Synthroid. I would appreciate any thoughts from anyone.
Relative poverty is the "most useful measure for ascertaining poverty rates in wealthy developed nations".      Relative poverty measure is used by the United Nations Development Program (UNDP), the United Nations Children's Fund (UNICEF), the Organisation for Economic Co-operation and Development (OECD) and Canadian poverty researchers.      In the European Union, the "relative poverty measure is the most prominent and most–quoted of the EU social inclusion indicators". 
Disclaimer: The entire contents of this website are based upon the opinions of Dr. Mercola, unless otherwise noted. Individual articles are based upon the opinions of the respective author, who retains copyright as marked. The information on this website is not intended to replace a one-on-one relationship with a qualified health care professional and is not intended as medical advice. It is intended as a sharing of knowledge and information from the research and experience of Dr. Mercola and his community. Dr. Mercola encourages you to make your own health care decisions based upon your research and in partnership with a qualified health care professional. If you are pregnant, nursing, taking medication, or have a medical condition, consult your health care professional before using products based on this content.